thumbnail

A finite population Bayes procedure for censored categorical abundance data

Journal of the Indian Society of Agricultural Statistics

By:
, ,

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
A finite population Bayes procedure for censored categorical abundance data
Series title:
Journal of the Indian Society of Agricultural Statistics
Volume
64
Issue:
2
Year Published:
2010
Language:
English
Publisher:
Indian Society of Agricultural Statistics
Publisher location:
New Delhi
Contributing office(s):
Upper Midwest Environmental Sciences Center
Description:
5 p.
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of the Indian Society of Agricultural Statistics
First page:
171
Last page:
175
Country:
United States